On Algebraic Polynomials with Random Coefficients

K Farahmand

    Research output: Contribution to journalArticle

    4 Citations (Scopus)
    LanguageEnglish
    Pages2763-2769
    JournalJournal of the American Mathematical Society
    Volume129
    Issue number9
    Publication statusPublished - Mar 2001

    Cite this

    Farahmand, K. / On Algebraic Polynomials with Random Coefficients. In: Journal of the American Mathematical Society. 2001 ; Vol. 129, No. 9. pp. 2763-2769.
    @article{1f50d5ddd31b4ee78ff065c0e7928d34,
    title = "On Algebraic Polynomials with Random Coefficients",
    author = "K Farahmand",
    year = "2001",
    month = "3",
    language = "English",
    volume = "129",
    pages = "2763--2769",
    journal = "Journal of the American Mathematical Society",
    issn = "0894-0347",
    publisher = "American Mathematical Society",
    number = "9",

    }

    On Algebraic Polynomials with Random Coefficients. / Farahmand, K.

    In: Journal of the American Mathematical Society, Vol. 129, No. 9, 03.2001, p. 2763-2769.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - On Algebraic Polynomials with Random Coefficients

    AU - Farahmand, K

    PY - 2001/3

    Y1 - 2001/3

    M3 - Article

    VL - 129

    SP - 2763

    EP - 2769

    JO - Journal of the American Mathematical Society

    T2 - Journal of the American Mathematical Society

    JF - Journal of the American Mathematical Society

    SN - 0894-0347

    IS - 9

    ER -